# SDR CALA9701517

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Condition: Cracked
- Location: R-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL CRACKED INSIDE R-1 DOOR AT CENTER OF DOOR BELOW LATCH MECHANISM.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND 51-30-5.
